# SDR C2XA08SH72

- Difficulty date: May 4, 2008
- Submitted: May 4, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 9,557 hours, 5,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM HAS CORROSION AT FR 20.  MX REMOVED AND REPLACED CENTER OMEGA BEAM AT FR 20 IAW EMB 145 XR SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
